TY - JOUR
T1 - General tax structures and the Lévy insurance risk model
AU - Kyprianou, A E
AU - Zhou, X W
PY - 2009
Y1 - 2009
N2 - In the spirit of Albrecher and Hipp (2007), and Albrecher, Renaud, and Zhou (2008) we consider a Levy insurance risk model with tax payments of a more general structure than in the aforementioned papers, which was also considered in Albrecher, Borst, Boxma, and Resing (2009). In terms of scale functions, we establish three fundamental identities of interest which have stimulated a large volume of actuarial research in recent years. That is to say, the two-sided exit problem, the net present value of tax paid until ruin, as well as a generalized version of the Gerber-Shiu function. The method we appeal to differs from Albrecher and Hipp (2007), and Albrecher, Renaud, and Zhou (2008) in that we appeal predominantly to excursion theory.
AB - In the spirit of Albrecher and Hipp (2007), and Albrecher, Renaud, and Zhou (2008) we consider a Levy insurance risk model with tax payments of a more general structure than in the aforementioned papers, which was also considered in Albrecher, Borst, Boxma, and Resing (2009). In terms of scale functions, we establish three fundamental identities of interest which have stimulated a large volume of actuarial research in recent years. That is to say, the two-sided exit problem, the net present value of tax paid until ruin, as well as a generalized version of the Gerber-Shiu function. The method we appeal to differs from Albrecher and Hipp (2007), and Albrecher, Renaud, and Zhou (2008) in that we appeal predominantly to excursion theory.
UR - http://www.scopus.com/inward/record.url?scp=70349250579&partnerID=8YFLogxK
UR - http://dx.doi.org/10.1239/jap/1261670694
U2 - 10.1239/jap/1261670694
DO - 10.1239/jap/1261670694
M3 - Article
SN - 0021-9002
VL - 46
SP - 1146
EP - 1156
JO - Journal of Applied Probability
JF - Journal of Applied Probability
IS - 4
ER -